Path-Induced Closed Geodetic Domination of Some Common Graphs and Edge Corona of Graphs

Authors

  • Jesica Anoche MSU-IIT
  • Imelda Aniversario
  • Catherine I. Merca

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i1.4506

Keywords:

geodetic set, geodetic dominating set, path-induced closed geodetic set, path-induced closed geodetic dominating set, path-induced closed geodetic domination number

Abstract

Let G be a connected graph of order n and S ⊆ V (G). A closed geodetic cover S of G
is a path-induced closed geodetic dominating set of a graph G if a subgraph <S> has a Hamiltonian
path and S is a dominating set of G. The minimum cardinality of a path-induced closed geodetic
dominating set is called path-induced closed geodetic domination number of G. This study presents
the characterization of the path-induced closed geodetic dominating sets of some common graphs
and edge corona of two graphs. The path-induced closed geodetic domination numbers of these
graphs are also determined.

 

Downloads

Published

2023-01-29

Issue

Section

Nonlinear Analysis

How to Cite

Path-Induced Closed Geodetic Domination of Some Common Graphs and Edge Corona of Graphs. (2023). European Journal of Pure and Applied Mathematics, 16(1), 169-179. https://doi.org/10.29020/nybg.ejpam.v16i1.4506

Similar Articles

1-10 of 480

You may also start an advanced similarity search for this article.